Advertisement

What are the side effects of etodolac extended release tablets?

Side effects of etodolac extended release tablets include: diarrhea, constipation, heartburn, dizziness, upset stomach (nausea or gas), nasal blockage and weakness. Rarely, severe side effects occur in the form of black stools, dark urine, swelling in the arms or legs, seizures, abnormal bruising or bleeding, jaundice, rash, hives, itching, fainting, irregular heartbeat, persistent stomach pain and vomit that looks like coffee grinds. Contact your doctor immediately for these symptoms. Call 911 for chest pain or shortness of breath, incoherent speech, uncoordination lack of coordination on one side of your body and blurred or spotty vision. Contact your doctor immediately if you experience any of those symptoms. They may lead to stomach bleeding, heart attack or stroke. Also, etodolac extended release tablets may also cause problems during pregnancy, especially if taken during the last three months of pregnancy.

Continue Learning about Nonsteroidal Anti-inflammatory Drugs

An Alarming Side Effect of NSAIDs: Ovulation Stops
An Alarming Side Effect of NSAIDs: Ovulation Stops
If the Duchess of Cambridge (Kate Middleton) had been taking any of the three common NSAIDs mentioned below, for any of the aches and pains that accom...
Read More
Do nonsteroidal anti-inflammatory drugs increase the risk of heart disease?
Dawn MarcusDawn Marcus
There have been reports of nonsteroidal anti-inflammatory drugs (NSAIDs) being linked to a sligh...
More Answers
Is it safe to take an NSAID with aspirin?
Howard E. Lewine, MDHoward E. Lewine, MD
Aspirin increases the risk of stomach and intestinal ulcers and internal bleeding. Most non-steroida...
More Answers
Are Steroid Injections for Back Pain Safe?
Are Steroid Injections for Back Pain Safe?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.